# SDR CA120723010

- Difficulty date: July 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

(CAN) DURING REVENUE FLIGHT, 5 MINUTES AFTER TAKEOFF, FLIGHT CREW REPORTED ODOR OF BURNING PLASTIC IN THE CABIN WITH A MIST OF SMOKE.  PILOTS DECLARED EMERGENCY AND RETURNED TO AIRPORT OF ORIGIN.   OIL STREAKING NOTED IN THE ENGINE EXHAUST.
